# SDR VNAA2014090900002

- Difficulty date: September 9, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 24,017 hours, 24,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYD SYS 3 LOW PRESSURE CAUTION MESSAGE AFTER LANDING GEAR RETRACTION.  CREW DECLARED AN EMERGENCY AT DESTINATION AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R HYD PRESSURE LINE THAT CONNECTS DUAL BRAKE CONTROL VALVE AND NR 3 BRAKE ACCUMULATOR, DUE TO BEING CRACKED, AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
